# SDR 2007UALA03435

- Difficulty date: August 27, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Aircraft time: 59,128 hours, 34,666 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: B-Nut
- Condition: Leaking
- Location: Crew Oxygen Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW COMMENTS:  CREW OXYGEN PSI DROPPED FROM 1900 TO 1600 PSI IN 2 HOURS.  LEAKING O2 AT B-NUT.   TIGHTENED B-NUT, REPLACED COCKPIT GAUGE AND RESTOWED ALL THREE MASKS PROPERLY.  NO REPEATS.
